# SDR CALA0700301

- Difficulty date: June 10, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 63,822 hours, 32,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC15061773
- Condition: Corroded
- Location: Bs 878-890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 17R CORRODED ON UPPER FLANGES AND BELOW ATTACHING WEBS AT STA 878-890, RBL 70.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND REPLACED IAW SRM 51-70-12.
